Open Access
Translator Disclaimer
2009 A rooted-trees $q$-series lifting a one-parameter family of Lie idempotents
Frédéric Chapoton
Algebra Number Theory 3(6): 611-636 (2009). DOI: 10.2140/ant.2009.3.611

Abstract

We define and study a series indexed by rooted trees and with coefficients in (q). We show that it is related to a family of Lie idempotents. We prove that this series is a q-deformation of a more classical series and that some of its coefficients are Carlitz q-Bernoulli numbers.

Citation

Download Citation

Frédéric Chapoton. "A rooted-trees $q$-series lifting a one-parameter family of Lie idempotents." Algebra Number Theory 3 (6) 611 - 636, 2009. https://doi.org/10.2140/ant.2009.3.611

Information

Received: 2 September 2008; Revised: 9 July 2009; Accepted: 16 August 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1200.18004
MathSciNet: MR2579388
Digital Object Identifier: 10.2140/ant.2009.3.611

Subjects:
Primary: 18D50
Secondary: 05C05 , 17D25

Keywords: Bernoulli–Carlitz numbers , Lie idempotents , operads , tree series

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.3 • No. 6 • 2009
MSP
Back to Top